How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 6178
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now
A new question is answered every 9 seconds

Having problems sleeping 7 weeks after tkr. Still taking

Customer Question

Having problems sleeping 7 weeks after tkr. Still taking 10mg norco for the pain and now they have added 10mg Ambien for the sleep issues. It stiil does not fully give me relief, is there anything else that can help
Submitted: 3 months ago.
Category: Medical
Expert:  Dr Uzair replied 3 months ago.

Hi and welcome.

When did you start taking ambien?

Customer: replied 3 months ago.
Thursday of last week
Customer: replied 3 months ago.
Hello
Customer: replied 3 months ago.
Kindly provide any advise to release me from these difficulties
Expert:  Dr Uzair replied 3 months ago.

Thanks for reply.

It should be effective by now. I would recommend you to followup with your doctor and you can request an alternative medicine like lunesta. You need prescription from your doctor for this. Chamomile tea at bed time would be helpful.

Expert:  Dr Uzair replied 3 months ago.

Let me know if you have further questions.

Please do not forget to leave a positive rating by clicking on the stars on top of the screen.

Wish you good health.

Customer: replied 3 months ago.
Unfortunately tea has not been of any use. What is the harm Of Doubling the ambien
Expert:  Dr Uzair replied 3 months ago.

The maximum safe dose for ambien is 12.5 mg per day. You are already taking 10mg.

Expert:  Dr Uzair replied 3 months ago.

Let me know if you have further questions.

Expert:  Dr Uzair replied 2 months ago.

Please do not forget to leave a positive rating by clicking on the stars on top of the screen.

Wish you good health.